# SDR 95ZZZX6022

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: D9181
- Condition: Seal Failed
- Location: Intake
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FILTER WAS TAKEN FROM BOX.  SEAL ON TOP OF FILTER BROKE APART WHEN IT WAS TOUCHED.  DATE ON BOX WAS 8-94.  CHECKED 7 OTHER FILTERS WITH SAME DATE.  ALL WERE OK.
